# SDR AALA952037

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 65217097
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER FACE OF CASTING UNDER NUT.  REMOVED CORROSION FROM CASTING 65-21709-7 AND REPAIRED PER ESO 11697, DATE 11-27-95.  TST, 49,577 HOURS.  CYCLES, 30,842.  (X)
